Partial rank estimation of duration models with general forms of censoring

Published

Journal Article

In this paper we propose estimators for the regression coefficients in censored duration models which are distribution free, impose no parametric specification on the baseline hazard function, and can accommodate general forms of censoring. The estimators are shown to have desirable asymptotic properties and Monte Carlo simulations demonstrate good finite sample performance. Among the data features the new estimators can accommodate are covariate-dependent censoring, double censoring, and fixed (individual or group specific) effects. We also examine the behavior of the estimator in an empirical illustration. © 2006 Elsevier B.V. All rights reserved.

Full Text

Cited Authors

  • Khan, S; Tamer, E

Published Date

  • January 1, 2007

Published In

Volume / Issue

  • 136 / 1

Start / End Page

  • 251 - 280

International Standard Serial Number (ISSN)

  • 0304-4076

Digital Object Identifier (DOI)

  • 10.1016/j.jeconom.2006.03.003

Citation Source

  • Scopus